# SDR A6WA200640080

- Difficulty date: February 9, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL 650VV ACCESS HOLE LIP HAS MINOR CORROSION, NON-CRITICAL AREA .002 D X 1.5 INCHES L.  MAINTENANCE BLENDED MINOR CORROSION IAW REO.  (K)
